# SDR QXEA200501740

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,849 hours, 21,663 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDA FLIGHT NR 2204, LEFT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED. S ELECTOR POSITION WAS IN NORM.  MAINTENANCE CONNECTED PILOTS WINDOW TO SPARE SENSOR.  REFERENCE DASH8 200 AMM 30-41-00, PAGES 201-203, PARAGRAPH 3A 1 (B) AND PARAGRAPH 4A THROUGHT D.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
